View More View Less
  • 1 University of Łódź Faculty of Mathematics Łódź Poland
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We investigate various aspects of stochastic integration in finite von Neumann algebras. For integration with respect to a bounded L2 -martingale the idea of treating the integral as a bounded operator is developed. Several classes of integrable processes are defined, it turns out that some of them form a Banach or C *-algebra. We find representations of these algebras and establish relations between the von Neumann algebras generated by these representations. Finally, we characterize the range of the stochastic integration operator.

  • Barnett, C., Goldstein, S. and Wilde, I. F. , Quantum stopping times and Doob-Meyer decompositions, J. Operator Theory 35 (1996), 85–106. MR 97d :81104

    Wilde I. F. , 'Quantum stopping times and Doob-Meyer decompositions ' (1996 ) 35 J. Operator Theory : 85 -106.

    • Search Google Scholar
  • Barnett, C. and Lyons, T. , Stopping noncommutative processes, Math. Proc. Cambridge Philos. Soc. 99 (1986), 151–161. MR 87b :46067

    Lyons T. , 'Stopping noncommutative processes ' (1986 ) 99 Math. Proc. Cambridge Philos. Soc. : 151 -161.

    • Search Google Scholar
  • Barnett, C., Streater, R. F. and Wilde, I. F. , The Itô-Clifford integral, J. Funct. Anal. 48 (1982), 172–212. MR 84m :46079a

    Wilde I. F. , 'The Itô-Clifford integral ' (1982 ) 48 J. Funct. Anal. : 172 -212.

  • Barnett, C., Streater, R. F. and Wilde, I. F. , The Itô-Clifford integral II, Stochastic differential equations, J. London Math. Soc. 27 (1983), 373–384. MR 84m :46079b

    Wilde I. F. , 'The Itô-Clifford integral II, Stochastic differential equations ' (1983 ) 27 J. London Math. Soc. : 373 -384.

    • Search Google Scholar
  • Barnett, C., Streater, R. F. and Wilde, I. F. , The Itô-Clifford integral III, The Markov property of solutions of stochastic differential equations, Comm. Math. Phys. 89 (1983), 13–17. MR 84m :46079c

    Wilde I. F. , 'The Itô-Clifford integral III, The Markov property of solutions of stochastic differential equations ' (1983 ) 89 Comm. Math. Phys. : 13 -17.

    • Search Google Scholar
  • Barnett, C., Streater, R. F. and Wilde, I. F. , The Itô-Clifford integral IV, A Radon-Nikodym Theorem and bracket processes, J. Operator Theory 11 (1984), 255–271. MR 86e :46054

    Wilde I. F. , 'The Itô-Clifford integral IV, A Radon-Nikodym Theorem and bracket processes ' (1984 ) 11 J. Operator Theory : 255 -271.

    • Search Google Scholar
  • Barnett, C., Streater, R. F. and Wilde, I. F. , Quasi-free quantum stochastic integrals for the CAR and CCR, J. Funct. Anal. 52 (1983), 19–57. MR 85b :46079

    Wilde I. F. , 'Quasi-free quantum stochastic integrals for the CAR and CCR ' (1983 ) 52 J. Funct. Anal. : 19 -57.

    • Search Google Scholar
  • Barnett, C., Streater, R. F. and Wilde, I. F. , Stochastic integrals in an arbitrary probability gauge space, Math. Proc. Cambridge Philos. Soc. 94 (1983), 541–551. MR 85g :46079

    Wilde I. F. , 'Stochastic integrals in an arbitrary probability gauge space ' (1983 ) 94 Math. Proc. Cambridge Philos. Soc. : 541 -551.

    • Search Google Scholar
  • Barnett, C. and Thakrar, B. , Time projections in a von Neumann algebra, J. Operator Theory 18 (1987), 19–31.

    Thakrar B. , 'Time projections in a von Neumann algebra ' (1987 ) 18 J. Operator Theory : 19 -31.

    • Search Google Scholar
  • Barnett, C. and Thakrar, B. , A non-commutative random stopping theorem, J. Funct. Anal. 88 (1990), 342–350. MR 91e :46084

    Thakrar B. , 'A non-commutative random stopping theorem ' (1990 ) 88 J. Funct. Anal. : 342 -350.

    • Search Google Scholar
  • Barnett, C. and Wilde, I. F. , Random times and time projections, Proc. Amer. Math. Soc. 110 (1990), 425–440. MR 92a :81087

    Wilde I. F. , 'Random times and time projections ' (1990 ) 110 Proc. Amer. Math. Soc. : 425 -440.

    • Search Google Scholar
  • Barnett, C. and Wilde, I. F. , Random times, predictable processes and stochastic integration in finite von Neumann algebras, Proc. London Math. Soc. 67 (1993), 355–383. MR 94h :46100

    Wilde I. F. , 'Random times, predictable processes and stochastic integration in finite von Neumann algebras ' (1993 ) 67 Proc. London Math. Soc. : 355 -383.

    • Search Google Scholar
  • Biane, Ph. and Speicher, R. , Stochastic calculus with respect to free Brownian motion and analysis in Wigner space, Probab. Theory Related Fields 112 (1998), 373–409. MR 99i :60108

    Speicher R. , 'Stochastic calculus with respect to free Brownian motion and analysis in Wigner space ' (1998 ) 112 Probab. Theory Related Fields : 373 -409.

    • Search Google Scholar
  • Carlen, E. A. and Krée, P. , On martingale inequalities in non-commutative stochastic analysis, J. Funct. Anal. 158 (1998), 475–508. MR 99g :81111

    Krée P. , 'On martingale inequalities in non-commutative stochastic analysis ' (1998 ) 158 J. Funct. Anal. : 475 -508.

    • Search Google Scholar
  • Carlen, E. A. and Lieb, E. H. , Optimal hypercontractivity for Fermi fields and related noncommutative integration inequalities, Comm. Math. Phys. 155 (1993), 27–46. MR 94h :46101

    Lieb E. H. , 'Optimal hypercontractivity for Fermi fields and related noncommutative integration inequalities ' (1993 ) 155 Comm. Math. Phys. : 27 -46.

    • Search Google Scholar
  • Goldstein, S. , Conditional expectation and stochastic integrals in non-commutative L p -spaces, Math. Proc. Cambridge Philos. Soc. 110 (1991), 365–383. MR 92k :46108

    Goldstein S. , 'Conditional expectation and stochastic integrals in non-commutative Lp-spaces ' (1991 ) 110 Math. Proc. Cambridge Philos. Soc. : 365 -383.

    • Search Google Scholar
  • Hudson, R. L. and Lindsay, J. M. , A noncommutative martingale representation theorem for non-Fock quantum Brownian motion, J. Funct. Anal. 61 (1985), 202–221. MR 87a :46104

    Lindsay J. M. , 'A noncommutative martingale representation theorem for non-Fock quantum Brownian motion ' (1985 ) 61 J. Funct. Anal. : 202 -221.

    • Search Google Scholar
  • Hudson, R. L. and Parthasarathy, K. R. , Quantum Itô’s formula and stochastic evolutions, Comm. Math. Phys. 93 (1984), 301–323. MR 86e :46057

    Parthasarathy K. R. , 'Quantum Itô’s formula and stochastic evolutions ' (1984 ) 93 Comm. Math. Phys. : 301 -323.

    • Search Google Scholar
  • Lindsay, J. M. , Fermion martingales, Probab. Theory Related Fields 71 (1986), 307–320. MR 87b :46068

    Lindsay J. M. , 'Fermion martingales ' (1986 ) 71 Probab. Theory Related Fields : 307 -320.

  • Lindsay, J. M. and Wilde, I. F. , On non-Fock boson stochastic integrals, J. Funct. Anal. 65 (1986), 76–82. MR 87d :46072

    Wilde I. F. , 'On non-Fock boson stochastic integrals ' (1986 ) 65 J. Funct. Anal. : 76 -82.

  • Pisier, G. and Xu, Q. , Noncommutative martingale inequalities, Comm. Math. Phys. 189 (1997), 667–698. MR 98m :46079

    Xu Q. , 'Noncommutative martingale inequalities ' (1997 ) 189 Comm. Math. Phys. : 667 -698.

  • Stratila, Ş. and Zsidó, L. , Lectures on von Neumann Algebras , Editura Academiei, Bucureşti and Abacus Press, Tunbridge Wells (Kent, 1979). MR 81j :46089

    Zsidó L. , '', in Lectures on von Neumann Algebras , (1979 ) -.

  • Yeadon, F. J. , Non-commutative L p -spaces, Math. Proc. Cambridge Philos. Soc. 77 (1975), 91–102. MR 50 #5494

    Yeadon F. J. , 'Non-commutative Lp-spaces ' (1975 ) 77 Math. Proc. Cambridge Philos. Soc. : 91 -102.

    • Search Google Scholar